# SDR 200800309

- Difficulty date: March 17, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N708BA
- Make and model: Boeing 747-SPB5
- Aircraft serial: 22484
- Aircraft time: 66,576 hours, 9,488 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Scratched
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPPER AFT WING TO BODY FAIRING, FROM STA 1480 TO STA 1860 FROM STR 23R TO STR 34R HAS SCRIBE MARKS.  APPROX STA 1560 STR 39R .003 DEPTH.  BLENDED OUT SCRIBE LINES, MATERIAL LOSS IS .003 WITHIN LIMITS ALODINED AND PRIMED AREA PER B747 SP SRM'S 53-31-00 PG 1-4 51-10-02 PG 6-6B AND BSOPM 20-44-04 PG 1-4.
